Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pelczynski’s property (V*) for symmetric operator spaces


Author: Narcisse Randrianantoanina
Journal: Proc. Amer. Math. Soc. 125 (1997), 801-806
MSC (1991): Primary 46E40; Secondary 47D15, 28B05
DOI: https://doi.org/10.1090/S0002-9939-97-03632-0
MathSciNet review: 1353396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a rearrangement invariant Banach function space $E$ on the positive semi-axis contains no subspace isomorphic to $c_0$ then the corresponding space $E(\mathcal {M})$ of $\tau$-measurable operators, affiliated with an arbitrary semifinite von-Neumann algebra $\mathcal {M}$ equipped with a distinguished faithful, normal and semifinite trace $\tau$, has Pełczyński’s property (V*).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E40, 47D15, 28B05

Retrieve articles in all journals with MSC (1991): 46E40, 47D15, 28B05


Additional Information

Narcisse Randrianantoanina
Affiliation: Department of Mathematics, The University of Texas at Austin, Austin, Texas 78712-1082
Address at time of publication: Department of Mathematics and Statistics, Miami University, Oxford, Ohio 45056
Email: nrandri@math.utexas.edu, randrin@muohio.edu

Keywords: von-Neumann algebras, weakly compact sets
Received by editor(s): June 26, 1995
Received by editor(s) in revised form: September 8, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society